# SDR GLBA98061

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125GL
- Make and model: Beech 1900C
- Aircraft serial: UC125
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Passenger Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR WILL NOT LOCK ALL THE TIME.  NOTE:  THIS WAS FOUND WHILE TAKING AIRCRAFT FROM HANGAR TO THE GATE.  NO PASSENGERS ONBOARD.  LUBED PLUNGER ON LOCK MECHANISM.  OPS CHECK OK. (X)
